# SDR USAASB98228

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE FORWARD MAIN ENTRY DOOR EMERGENCY EXIT INOP.  MAINTENANCE REMOVED AND REPLACED THE MAIN ENTRY DOOR EXIT LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
